MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIAL CENTRAL CONE SIZE MEDIUM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIAL CENTRAL CONE SIZE MEDIUM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products: 42504606212 persona femur cemented plus right size 7+ lot# 64767893.42560113516 persona stem ext straight spld uncemented 16mm dia +135mm l lot# 64783575.42545001011 persona femoral central cone size small lot# 64643091.42556606205 persona femoral distal augment cemented size 7, 7+ 5mm lot# 64859431.42542006702 persona tibia fixed cemented right size d lot# 64565801.42560313512 persona stem ext 3mm offset spld uncemented 12mm dia +135mm l lot# 64675872.42522600516 persona articular surface fixed bearing (cps) right 16mm lot# 64647943.00587806532 nexgen complete knee solution trabecular metal std patella lot# 64227939.
 
Event or Problem Description
It was reported a patient underwent right knee a two stage revision for infection.Subsequently, approximately 7 months later the patient began to have intermittent pain and swelling and 2 years five months reported an increase in pain and was prescribed physical therapy.All implants remain in place.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: b4, b5, g3, g6, h1, h2, h3, h6, h10, h11.No products were returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the devices history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Office notes were provided and report pain, swelling and trouble ambulating.The patient also reported fall on ice.X-rays taken during visit state no periprosthetic fracture and implants are well positioned.X-rays reviewed over two months during which shows a stable appearance of revision components.The patient reports increasing right knee pain resulting in physical therapy.Complaint is not confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.Upon an internal data review, it was determined that this device was reported under the incorrect manufacturer.This report should be considered void, and the event will be reported under mfr (b)(4).
 
Additional Manufacturer Narrative

Brand Name
PERSONA TIBIAL CENTRAL CONE SIZE MEDIUM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19139745
Report Number0001822565-2024-01322
Device Sequence Number18254080
Product Code JWH
UDI-Device Identifier00889024560680
UDI-Public(01)00889024560680(17)300531(10)64680480
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42545000512
Device Lot Number64680480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Supplement Date Received by Manufacturer09/09/2024
04/08/2026
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date09/11/2024
04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight94 KG
Patient EthnicityNon Hispanic
Patient RaceWhite